Skip to content


    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place:

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page for your Smoking Cessation board: this page for your Substance Abuse board:

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at

    loss of appetite
    An_206843 posted:
    I have recently quit smoking with the help of nicotine patches. I have noticed within the few days since my quit I have completely lost my appetite. No food sounds good and I am never hungry. If I make myself eat it makes me sick to my stomach. I have also had a constant mild headache and have lowered my dosage of the patches. I was just wondering if anyone else has had the same issue. Its starting to worry me a little bit. Thanks
    acarroll001 responded:
    I just started the nicotine patch today and I feel the exact same way. The thought of food is making me want to throw up. I have read in several places that this is a common side effect of withdrawal (not the patch itself). Hope you feel better :)

    Helpful Tips

    What might work for those who have tried everything?Expert
    Many smokers feel they have already tried everything…..cold turkey, hypnosis, patches, acupuncture…..but still find they are smoking ... More
    Was this Helpful?
    22 of 25 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.